Remicade- joint pain
Yes - 100.0% - 3 votes
Sometimes - 0.0% - 0 votes
No - 0.0% - 0 votes
Posted 10/5/2019 7:20 PM (GMT -7)
Has anyone discovered joint pain with remicade,
I discovered this uncomfortable pain in my wrists, knees, ankles, shoulders, i have tried pain meds and everything, i have an infusion on Monday. I’m scared because its to the point to were i will just tough it out.
Posted 10/5/2019 11:30 PM (GMT -7)
Remicade gave me drug-induced lupus and the first sign was excruciating joint pain. The worst of it was in my hips, lower back and knees. My hands would get better if I massaged them a bit, but first thing in the morning was always hell.
I'm not saying you have lupus, but if you're having reactive joint pain that's unbearable your doctor may want to add other immune suppression like imuran or methotrexate.
Posted 10/6/2019 6:56 AM (GMT -7)
I’d get tested for Remicade Antibodies. When I developed antibodies I got pains in my hips, hands and peripheral neuropathy. All of my issues went away once I was off Remicade for a few months. My GI referred to it as “serum sickness”.
There are some great new drugs out there that weren’t available to me in 2011 when this happened to me.
Posted 10/6/2019 6:30 PM (GMT -7)
I agree with ks1905 - get a blood test done for Remicade antibodies (the test is also called antibodies to infliximab, or ATIs).
On top of that, get blood tests for ANAs (Anti Nuclear Antibodies) and for anti-histone antibodies. Those will tell you if you have developed drug-induced lupus (dile).
Posted 10/6/2019 7:44 PM (GMT -7)
I have noticed joint pain the day after an infusion. Mine was pretty mild, I guess. I wasn't sure if it was just a coincidence or in my head though because I'm still pretty new to Remicade (I've had 3 infusions so far).
Posted 10/7/2019 3:00 AM (GMT -7)
Sounds like drug-induced lupus and it takes a while to recover from. That was the last medication I was on. I regretted getting another infusion. I had told everyone of my symptoms and they still gave me another infusion and it just made it worse. So we need to speak up for ourselves, listen to your body. May be time to try a different treatment.